Asymptotic formulas for Dirichlet boundary value problems


Yilmaz B. , Veliev O.

STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA, vol.42, no.2, pp.153-171, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 2
  • Publication Date: 2005
  • Doi Number: 10.1556/sscmath.42.2005.2.3
  • Title of Journal : STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA
  • Page Numbers: pp.153-171

Abstract

In this article we obtain asymptotic formulas of arbitrary order for eigenfunctions and eigenvalues of the nonselfadjoint Sturm-Liouville operators with Dirichlet boundary conditions, when the potential is a summable function. Then using these we compute the main part of the eigenvalues in special cases.